# SDR WRLA2006008

- Difficulty date: March 1, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR AFTER TAKEOFF FROM KWI, ENGINE-2 FIRE DETECTOR FAIL ALERT INTERMITTENTLY APPEARED ON THE SD.  (NOTE SYSTEM 2-B FIRE DETECTION SYSTEM PREVIOUSLY ON MEL).  FLIGHT CREW FOLLOWED PROCEDURES AND RETURNED TO KWI.  EXPECTED FIX:  REPLACE DEFECTIVE FIRE DETECTION LOOPS AND HARNESSES.
